MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ejpn.2006.01.002

Медицинская библиотека · European journal of paediatric neurology : EJPN : official journal of the European Paediatric Neurology Society · 2006

Tacrolimus induced subacute cerebellar ataxia.

Kaleyias Joseph, Faerber Eric, Kothare Sanjeev V

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Tacrolimus is a macrolide immunosuppressant that is widely used in transplant surgery. Both mild and major neurologic side effects have been reported in patients receiving tacrolimus. Reversible posterior leukoencephalopathy syndrome is one of the major tacrolimus induced neurologic side effects. We report a case of a tacrolimus induced isolated lesion of the cerebellum with no supratentorial involvement, presenting as a subacute cerebellar ataxia, which was partially reversible upon discontinuing the tacrolimus.

Для цитирования: Kaleyias Joseph, Faerber Eric, Kothare Sanjeev V. Tacrolimus induced subacute cerebellar ataxia.. European journal of paediatric neurology : EJPN : official journal of the European Paediatric Neurology Society. 2006. DOI: 10.1016/j.ejpn.2006.01.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.